# SDR 2001FA0000055

- Difficulty date: June 5, 2001
- Submitted: June 28, 2001
- Operation: General aviation
- Aircraft: N13FS
- Make and model: Piper PA-31-350
- Aircraft serial: 318352024
- System (JASC): 2730 · Elevator Control System
- Part: Tube
- Part number: 42901002
- Condition: Elongated
- Location: Elevator Control
- Part time: 3,692 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W UNDER PANEL ITEMS ON ANNUAL CHECKLIST, FOUND ARM ON THE ELEVATOR CONTROL TUBE VERY LOOSE.  DISASSEMBLY SHOWED HOLE WHERE ARM MOUNTS TO TUBE VERY ELONGATED.  PART REPLACED WITH NEW PART.  SUGGEST PHYSICALLY CHECKING EACH ARM FOR UNWANTED MOVEMENT WHEN DOING INSPECTION, NOT JUST VISUAL INSPECTION.
